A case of antithyroid drug-induced agranulocytosis from a second antithyroid drugs (ATD) administration in a relapsed Graves' disease patient who was tolerant to the first ATD treatment.
Аннотация
Agranulocytosis is a rare side effect of antithyroid drugs (ATD) that usually develops within the first 3-6 months after starting treatment. We present a 64-year-old patient who developed agranulocytosis after starting ATD to treat relapsed Graves' disease. This patient had tolerated the first course of ATD for 72 months. This was an unusual case in which a serious side effect developed during a second ATD course. It is essential that clinicians remain vigilant to the fact that antithyroid drugs can induce agranulocytosis several years after initiated.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.